I recently started this birth control the 2nd day of my period and have been having increased urination all this first week. I am wondering how soon side effects of tri-previfem are suppose to occur?
How common is it to have increased urination during your first week using tri-previfem?
Question posted by BetterSafeThanSorry on 26 Jan 2014
Last updated on 9 June 2015
This isn't a side effect of birth control pills.
I read that after your period, you have a reduced level of estrogen which can cause your bladder to function with more frequency and that tri-previfem has one of these side effects listed. I am just very concerned because on top of the frequent urination, i am having overall increased feeling in my lower stomach. However another side effect for this birth control is abdominal swelling
I have noticed that I am having increased urination as well, to the point where I almost can't hold it in any longer. Quite annoying actually. I've been looking to see if it was a side effect or not.
The urges have decreased now but for a while, they were very worrisome. I didn't know so many side effects of birth control were similar to the first symptoms of pregnancy.
Birth controls that contain synthetic progesterone act as a water pill, so yes, you can experience more frequent urination.
previfem, tri-previfem, birth control, contraception, side effect, period
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.